Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 5, p. 851-856
DOI : https://doi.org/10.24033/asens.2203
Classification:  20E05,  20F67,  03C07
Keywords: geometric group theory, first-order logic, trees (graph theory), free groups, Tarski problem, Sela's hyperbolic towers, elementary substructures
@article{ASENS_2013_4_46_5_851_0,
     author = {Perin, Chlo\'e},
     title = {Erratum to: ``Elementary embeddings in torsion-free hyperbolic groups''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 46},
     number = {5},
     year = {2013},
     pages = {851-856},
     doi = {10.24033/asens.2203},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2013_4_46_5_851_0}
}
Perin, Chloé. Erratum to: “Elementary embeddings in torsion-free hyperbolic groups”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 5, pp. 851-856. doi : 10.24033/asens.2203. http://www.numdam.org/item/ASENS_2013_4_46_5_851_0/

[1] C. Perin, Elementary embeddings in torsion-free hyperbolic groups, Ann. Sci. Éc. Norm. Supér. 44 (2011), 631-681. | MR 2919979 | Zbl 1245.20052

[2] C. Perin, Elementary embeddings in torsion-free hyperbolic groups, updated version arXiv:0903.0945v3. | MR 2919979 | Zbl 1245.20052

[3] Z. Sela, Diophantine geometry over groups. I. Makanin-Razborov diagrams, Publ. Math. I.H.É.S. 93 (2001), 31-105. | Numdam | MR 1863735 | Zbl 1018.20034

[4] Z. Sela, Diophantine geometry over groups. VI. The elementary theory of a free group, Geom. Funct. Anal. 16 (2006), 707-730. | MR 2238945 | Zbl 1118.20035

[5] Z. Sela, private communication.